# SDR F3LA200500047

- Difficulty date: December 12, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 7,449 hours, 3,413 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BLOCK TURNBACK.  FLIGHT CREW REPORTED LOW PRESSURE BOTH ENGINES DURING START WITH FUMES INTO CABIN.  REPLACED BMC NR1.  LOW BLEED PRESSURE OPS CHECKED GOOD IAW AMM 36-11-34, PAGE 401.  FOUND DE-ICE FLUID IN APU AIR INTAKE WHICH WAS CAUSING FUMES.  CLEANED APU AIR INTAKE.  NO FUMES NOTED IAW AMM 49-16-00-100-003.
